# SDR ABXA050350

- Difficulty date: October 12, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 76,958 hours, 27,728 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 364004U503
- Condition: Corroded
- Location: Sta. 879
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STA 900, L-24, CORROSION ON FORWARD SECTION AND AFT OF FITTING AT ATTACH POINT TO L-24.  REMOVED AND REPLACED FITTING WITH NEW PART IAW DC8 SRM 51-10-1.  POSITIONED, DRILLED UP HOLES, REAMED AND INSTALLED FITTING AT STA 879 (900) L-24 IN LEFT WHEEL WELL IAW DC8 SRM 51-1-20.
